# SDR DALA2019021901042

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 83,288 hours, 37,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 L3 DOOR SLIDE LIGHT STILL ON WITH DOOR DISARMED.  REMOVED DEBRIS FROM GIRT BAR. CHKS GOOD. L3 DOOR ARMS & DISARMS NORMALLY. (5293890)
